# SDR DJFA2007148

- Difficulty date: December 22, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N439LX
- Make and model: Beech 400A
- Aircraft serial: RK284
- Aircraft time: 6,364 hours, 5,364 cycles
- Engine: Pwa JT15D5
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Overheated
- Location: Temp Sensor
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON LANDING CREW REPORTED BURNING ODOR IN THE CABIN.  MAINTENANCE FOUND THE CABIN TEMP SENSOR FAN OVERHEATING.  THE FAN WAS REPLACED.
